MAUDE Adverse Event Report: CALDERA MEDICAL INC. GYNECARE TVT RETROPUBIC DEVICE; TVT-CAL-RETROPUBIC

CALDERA MEDICAL INC. GYNECARE TVT RETROPUBIC DEVICE; TVT-CAL-RETROPUBIC
Catalog Number 810041BL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Pain (1994); Urinary Retention (2119)
Date of Event 12/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing, and the results will be reported as soon as they are available.The internal complaint's manufacture number is (b)(4).
 
Event or Problem Description
A patient reported: the implant was performed on (b)(6) 2023, and immediately upon awakening from the procedure i experienced severe pain in the right groin, along with difficulty standing and emptying my bladder.This pain has never resolved and has progressively spread into my hip, down my thigh, and below the knee.Despite numerous treatments attempted for pain relief, none have been effective, and i am currently on morphine.My functional capacity is severely limited: i can stand for no more than 15 minutes and walk for only 5 minutes, while sitting or lying down is extremely painful and causes severe insomnia.At night, i am forced to change position every two hours because i cannot tolerate maintaining any posture.For outdoor mobility, i must use a manual wheelchair.I also suffer from unbearable pain and significant difficulty with urination.Subsequent medical examinations revealed a large longitudinal erosion of the ureter, and a blue strip is visible by transparency through the vaginal wall.Since this intervention, which was presented as safe and quick, my quality of life has been devastatingly altered, and my life as a wife and mother of four children has been profoundly impacted.

Brand Name
GYNECARE TVT RETROPUBIC DEVICE
Common Device Name
TVT-CAL-RETROPUBIC
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr,
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDERA MEDICAL- ETHICON SARL
puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr,
suite 140
westlake village, CA 91361
MDR Report Key25115503
Report Number3003990090-2026-02070
Device Sequence Number9218836
Product Code OTN
UDI-Device Identifier10705031062290
UDI-Public10705031062290
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K012628
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number810041BL
Device Lot Number3939518
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale